# SDR SWAA2024060497778

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N8853Q
- Make and model: Boeing 737-8
- Aircraft serial: 67496
- Aircraft time: 4,190 hours, 2,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Fwd Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ASSIST HANDLE NOT ON/CONNECTED PROPERLY<[01] RE-SECURED FWD ENTRY DOOR ASSIST HANDLE IAW AMM 52-11-31
